Advanced search
Start date
Betweenand

Generic properties of partial differential equations

Grant number: 06/06278-7
Support type:Regular Research Grants
Duration: January 01, 2007 - December 31, 2008
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Marcone Corrêa Pereira
Grantee:Marcone Corrêa Pereira
Home Institution: Escola de Artes, Ciências e Humanidades (EACH). Universidade de São Paulo (USP). São Paulo , SP, Brazil

Abstract

In this project, we propose to study some generic properties of Dynamical Systems defined by Partial Differential Equations. The main parameters considered here are: a) the non linearity and diffusion coefficients; b) the domain of the solutions. To achieve this goal, we intend to use the Transversality Theorem proved by D. Henry and the theory of upper and lower continuity of attractors and structural stability of Dynamical Systems developed by J. Hale, Brunovisky and Polacik. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BROCHE, RITA DE CASSIA D. S.; PEREIRA, MARCONE C. Generic hyperbolicity of stationary solutions for a reaction-diffusion system. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 72, n. 12, p. 4638-4648, JUN 15 2010. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.